# SDR 95ZZZX783

- Difficulty date: January 31, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3115K
- Make and model: Swrngn SA227AC
- Aircraft serial: AC586
- System (JASC): 6120 · Propeller Controlling System
- Part: Elbow
- Part number: 31039391
- Condition: Cracked
- Location: Lt Prop Gov
- Stage of operation: AP
- Nature of condition: K, J
- Precautionary procedure: O, E

## Discrepancy

CMH - PILOT REPORTED WHILE ON FINAL APPROACH TO CMH, LEFT ENGINE LOW OIL PRESSURE LGHT ILLUMINATED ALONG WITH A LOSS OF OIL PRESSURE ON LEFT GAUGE.  THE LEFT ENGINE WAS SHUT DOWN.  UPON INSPECTION BY MAINTENANCE, THE 90 DEGREE ELBOW ON THE LEFT PROP GOVERNOR WAS FOUND CRACKED IN HALF.  THE ELBOW WAS REPLACED AND A FUNCTIONAL CHECK OF THE SYSTEM PERFORMED WITH ALL INDICATIONS NORMAL AND NO LEAKS NOTED.
